Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 97, NWS Pittsburgh, PA

June 23, 2015Armstrong County, Butler County, Pennsylvania

NWS Pittsburgh, PA issued this severe thunderstorm warning at Jun 23, 2015, 10:24 AM EDT for Armstrong County, Butler County, Pennsylvania. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 23, 2015, 10:24 AM EDT (14:24 UTC)
Expired
Jun 23, 2015, 11:03 AM EDT
In force
39 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Armstrong County, PA, Butler County, PA

The radar

The Pittsburgh radar (KPBZ), 58 km from the middle of the area, began a volume at 14:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 2.4 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2015-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1125 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2015-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 198 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1125 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
899 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
198 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
1.1
Supercell composite
4.3

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 8:40 AM EDT, 1 hour 44 minutes earlier.

Area forecast discussion, Jun 23, 8:40 AM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
840 AM EDT TUE JUN 23 2015

.SYNOPSIS...
A CROSSING COLD FRONT WILL BRING THE CHANCE FOR SHOWERS AND
THUNDERSTORMS...SOME OF WHICH MAY BE STRONG TO SEVERE...ON
TUESDAY. HIGH PRESSURE RETURNS WEDNESDAY. UNSETTLED...BUT LESS
HUMID WEATHER RETURNS FOR LATE WEEK.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
FORECAST UPDATE WAS TO REFLECT LATEST RADAR TRENDS AND FOCUS HIGH
POPS SOUTH OF THE U.S. 422 CORRIDOR TODAY WITH CATEGORICAL POPS
FOR A LARGE PORTION OF THE AREA SAVE FOR EASTERN OHIO. HIGH RES
CONVECTIVE ALLOWING MODELS ARE POINTING TO A STRONG TO SEVERE LINE
OF STORMS TRAVERSING SOUTH OF I-76 THIS AFTERNOON. WITH TEMPS ONLY
FALLING BACK INTO THE UPPER 70S OVERNIGHT COUPLED WITH BREAKS IN
THE CLOUDS...ATMOSPHERE ALREADY PRIMED FOR CONVECTION. LATEST 12Z
PIT RAOB INDICATES A DAMAGING WIND THREAT WITH UNIDIRECTIONAL
SHEAR AND O-6KM WINDS AROUND 40KTS. RAIN RATES HAVE NOT BEEN TOO
IMPRESSIVE...SO DESPITE A LITTLE TRAINING OVER THE I-80
REGION...DO NOT SEE A HIGH WATER THREAT. ADDED GUSTY WIND
ATTRIBUTE TO WEATHER GRIDS AND MAY NEED TO INCLUDE DAMAGING WINDS
IN LATER UPDATES.

PREVIOUS DISCUSSION...
MODEL SOLUTIONS FAVOR INITIAL ACTIVITY DEPARTING OUR AREA BY LATE
MORNING/EARLY AFTERNOON. HOWEVER...A QUICK GLANCE AT REGIONAL
OBSERVATIONS REVEALS THAT ONGOING CONVECTION IS LARGELY UNTIED TO
THE MAIN FRONTAL BOUNDARY OVER MICHIGAN AND NORTHERN ILLINOIS.
LARGER SCALE MODELS SEEM TO TRY TO TIE THESE TWO THINGS TOGETHER
RATHER QUICKLY ON TODAY...HOWEVER THE FINER SCALE MODELS MAINTAIN
A DISTINCTION BETWEEN THE TWO. THE NAM IN PARTICULAR HAS BEEN
INSISTENT ON THIS FOR SEVERAL RUNS...AND EVEN THE HRRR FAVORS
CONVECTIVE REDEVELOPMENT THIS AFTERNOON. OBSERVATIONS REALLY DO
NOT FAVOR THE FRONT CATCHING UP TO ONGOING CONVECTION THIS MORNING
IN ANY FASHION...SO THE FORECAST STILL HEAVILY FAVORS
REDEVELOPMENT AHEAD OF SAID FRONT THIS AFTERNOON. THIS BRINGS A
WHOLE HOST OF PROBLEMS WITH IT.

BULK SHEAR VALUES OF 45-50 KTS WITH SOME MODEST VEERING IS EVIDENT
ON NAM SOUNDINGS AHEAD OF THE FRONT. ADDITIONALLY...MODEL PWATS
SURGE TOWARD AND ABOVE 2 INCHES ALONG THE FRONT WITH CAPE VALUES
JUMPING TOWARD 2000 J/KG. THIS IS EVEN WITHOUT A STRONG SIGNAL FOR
CLEARING AHEAD OF THE FRONT. THAT SAID...SPC IS MAINTAINING THE
SLIGHT RISK FOR SEVERE THUNDERSTORMS...WHICH SEEMS WARRANTED. THE
MAIN THREAT DOES SEEM LIKELY TO BE DAMAGING WINDS...HOWEVER A
SPINNER OR TWO CANNOT BE RULED OUT GIVEN THE LOW LEVEL WIND FIELD
THAT SEEMS LIKELY TO BE CHARACTERISTIC OF THE PRE-FRONTAL
ENVIRONMENT. IN MUST BE NOTED...HOWEVER...THAT GFS/SREF SOLUTIONS
FAVOR THE FASTER FRONTAL MOVEMENT AND LACK OF DEEP CONVECTIVE
REDEVELOPMENT. BUT GIVEN THAT "THE TREND IS YOUR FRIEND"...THEY
HAVE LARGELY BEEN CONSIDERED THE LESS LIKELY SCENARIOS.

GIVEN A VERY WARM START TO THE DAY TODAY...AND STRONG MIXING
LIKELY...HIGHS SHOULD EASILY JUMP INTO THE 80S...MAKING THOSE 2000
J/KG CAPE VALUES EASY TO ATTAIN...EVEN WITHOUT STRONG ISOLATION.

MODEL AGREEMENT INCREASES GREATLY BEHIND THE FRONT...AS PWATS FALL
OFF A CLIFF AND LAYER RH VALUES DO LIKEWISE. POPS RAPIDLY WILL
FALL TO NEAR ZERO IN THE POST-FRONTAL ENVIRONMENT...AND DEWPOINTS
WILL LIKELY FALL OFF A CLIFF AS WELL. THIS WILL YIELD A
SUBSTANTIALLY NICER TUESDAY NIGHT AND WEDNESDAY AS THE SOUP WE
HAVE BECOME ACCUSTOMED TO FINALLY DEPARTS FOR AT LEAST A BRIEF
INTERLUDE. FRIES

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
SURFACE HIGH PRESSURE WILL KEEP CONDITIONS DRY WEDNESDAY NIGHT
INTO EARLY THURSDAY MORNING...BUT ZONAL FLOW ALOFT MEANS TRANQUIL
WEATHER WILL BE FLEETING. A MID-LEVEL WAVE...ASSOCIATED WITH
CONVECTION OVER THE CORNBELT...WILL APPROACH THE GREAT LAKES BY
DAY BREAK THURSDAY. REMNANTS OF THE EARLIER CONVECTION WILL
APPROACH THE FORECAST AREA DURING A CLIMATOLOGICALLY UNFAVORABLE
TIME...AND SHOULD BE DISSIPATING ON ENTRANCE.

THURSDAY AFTERNOON SHOULD BRING A RE-INVIGORATION OF SHOWERS AND
THUNDERSTORMS ALONG THE NOSE OF THE LOW. IMPRESSIVE SHEAR VALUES
WILL EXIST ACROSS THE SOUTHERN PORTION OF THE FORECAST AREA...NEAR
THE BASE OF THE WAVE. HOWEVER...REMNANT CLOUD COVER WILL QUELL THE
MORNING WARM-UP AND SERVE TO STABILIZE A MAJORITY OF THE FORECAST
AREA...DESPITE STEEPENING MID-LEVEL LAPSE RATES AS COOL AIR ALOFT
MOVES IN. THE SOUTHERN PERIPHERY OF THE FORECAST AREA WILL HAVE
THE BEST CHANCE TO HOLD SOME SUN...AND THUS THE BETTER OPPORTUNITY
TO DESTABILIZE. IF ANY STRONG TO SEVERE STORMS WERE TO EXIST
THURSDAY EVENING...THIS IS WHERE THEY WILL RESIDE.

FRIDAY THE UPPER-LEVEL FLOW FLATTENS WEST TO EAST AND THE WEAK
SURFACE LOW STAGNATES OVER THE OHIO RIVER VALLEY. THE RESULT IS
THAT MOISTURE NEVER CLEARS THE SOUTHERN 1/2 OF THE FORECAST
AREA...KEEPING RAIN CHANCES HIGHER THROUGH FRIDAY EVENING WITH
ANOTHER AFTERNOON FLARE-UP OF CONVECTION OVER THE HIGH TERRAIN OF
PA/WV/MD.
TAX

&&

.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
AN UPPER-LEVEL WAVE PASSING THROUGH THE WESTERN GREAT LAKES FRIDAY
NIGHT WILL SERVE TO AMPLIFY THE MERIDIONAL FLOW PATTERN.
PRECIPITATION CHANCES WILL CONTINUE INTO THE WEEKEND AS MOISTURE
ASSOCIATED WITH THE SURFACE LOW WILL LINGER...MAINLY ACROSS OUR
SOUTH. BY THE MIDDLE PART OF THE WEEKEND THE EASTERN CONUS TROF IS
IN FULL EFFECT WITH INCREASED CLOUD COVER RESULTING IN MODERATED
TEMPERATURE READINGS. GUIDANCE DIFFERS A BIT ON THE EXACT
EVOLUTION OF THE UPPER-LEVEL TROF...WITH THE WETTER GFS CUTTING
OFF THE LOW DIRECTLY OVERHEAD. REGARDLESS OF THE MINUTIAE...IT
APPEARS AS TROF WILL BE HERE TO STAY AS A RE-ENFORCING WAVE WILL
DIVE IN FROM THE NORTHWEST BY EARLY NEXT WEEK.
TAX

&&

.AVIATION /13Z TUESDAY THROUGH SATURDAY/...
HIGH CONFIDENCE FORECAST OUTSIDE TIMING OF SHOWERS AND
THUNDERSTORMS THIS AFTERNOON WITH A COLD FRONT. ONGOING SHOWERS
WILL DEPART FKL AND DUJ BY 13-14Z LEAVING BKN MVFR OR VFR WEATHER
IN ITS WAKE. EXPECT CLOUDS TO BREAK UP THIS MORNING INTO THE
AFTERNOON HOURS AS IR SATELLITE PICTURE ILLUSTRATES CLOUD TOPS
WARMING OVER OHIO AND INDIANA. WITH SOME DAYTIME HEATING...THIS
WILL SET THE STAGE FOR A LINE OF STORMS TO DEVELOP BY EARLY
AFTERNOON SOUTH OF I-80/U.S. 422 MOVING SSE THROUGH EARLY
EVENING. STORMS LIKELY WILL DEVELOP ON SOUTHERN PERIPHERY OF
ONGOING ACTIVITY. BRIEF IFR VIS RESTRICTIONS ARE
FORECAST...HOWEVER WITH IT BEING SUCH SHORT DURATION...DID NOT
INCLUDE ANYTHING LOWER THAN MVFR IN THE TAF. IN FACT...MOSTLY
CARRIED VCTS UNTIL THINGS DEVELOP.

AFTER THE FRONT PASSES WINDS WILL SHIFT TO THE NORTH AND DRIER AIR
INFILTRATES THE REGION. THIS SHOULD OFFSET ANY FOG DEVELOPMENT
DURING THE OVERNIGHT HOURS.

.OUTLOOK.../TUESDAY NIGHT THROUGH SATURDAY/...
RESTRICTIONS ARE POSSIBLE BY LATE WEEK WITH CROSSING LOW
PRESSURE.

&&

.CLIMATE...
THE OVERNIGHT LOW SO FAR HAS BEEN 77 DEGREES AT PITTSBURGH...THE
RECORD LOW HIGH FOR THIS DATE IS 76 SET WAY BACK IN 1888.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&

NEAR TERM...98/FRIES
SHORT TERM...TAX
LONG TERM...TAX
AVIATION...98
CLIMATE...98
Hazardous weather outlook, Jun 23, 3:09 AM EDT, 7 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
309 AM EDT TUE JUN 23 2015

OHZ039>041-048-PAZ007>009-013>016-020-WVZ001-240715-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-MERCER-VENANGO-FOREST-
LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-HANCOCK-
309 AM EDT TUE JUN 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

A ROUND OF SHOWERS AND THUNDERSTORMS IS POSSIBLE THIS
MORNING...WITH ANOTHER ROUND POSSIBLY REDEVELOPING THIS AFTERNOON.
ANY STORMS THAT DO DEVELOP WILL BE CAPABLE OF PRODUCING GUSTY
WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ001-OHZ049-050-057>059-068-069-PAZ021>023-029-031-073>076-
WVZ002>004-012-021>023-041-240715-
GARRETT-HARRISON-JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-
MONROE-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-
WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-BROOKE-OHIO-MARSHALL-
WETZEL-MARION-MONONGALIA-PRESTON-TUCKER-
309 AM EDT TUE JUN 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...WEST CENTRAL
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

THIS IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS THIS AFTERNOON.
THE MAIN THREATS WILL BE DAMAGING WIND GUSTS AND ISOLATED LARGE
HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 23, 8:17 AM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
817 AM EDT TUE JUN 23 2015

PAZ016-023-231230-
JEFFERSON-INDIANA-
817 AM EDT TUE JUN 23 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN INDIANA AND
SOUTHEASTERN JEFFERSON COUNTIES...

AT 817 AM EDT...A STRONG THUNDERSTORM WAS NEAR PUNXSUTAWNEY...MOVING
EAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PUNXSUTAWNEY...SYKESVILLE...BIG RUN...ROSSITER AND ANITA.

LAT...LON 4086 7881 4091 7903 4092 7910 4102 7899
      4107 7883 4107 7881 4103 7880
TIME...MOT...LOC 1217Z 273DEG 42KT 4099 7889

24
Special weather statement, Jun 23, 8:35 AM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
835 AM EDT TUE JUN 23 2015

PAZ013-231330-
LAWRENCE-
835 AM EDT TUE JUN 23 2015

...THUNDERSTORMS WITH VERY HEAVY RAIN WILL AFFECT CENTRAL LAWRENCE
COUNTY...

AT 834 AM EDT...THUNDERSTORMS WERE LOCATED OVER NEW CASTLE...MOVING
EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
NEW CASTLE...OAKWOOD...NEW CASTLE NORTHWEST...BESSEMER...SOUTH NEW
CASTLE...HARLANSBURG...S.N.P.J....ROSE POINT PARK AND MCCONNELLS
MILL.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4100 8016 4094 8016 4093 8052 4097 8052
      4101 8049 4102 8043 4102 8015
TIME...MOT...LOC 1234Z 265DEG 31KT 4099 8032

24
Local storm report, Jun 23, 8:51 AM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
851 AM EDT TUE JUN 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     TSTM WND DMG     2 N BIG RUN             41.00N  78.88W
06/23/2015                   JEFFERSON          PA   911 CALL CENTER

            NUMEROUS TREES DOWN ON ROUTE 199 IN HENDERSON TOWNSHIP.
            TREES ALSO DOWN IN WINSLOW TOWNSHIP.

&&

EVENT NUMBER PBZ1501976
Local storm report, Jun 23, 8:54 AM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PITTSBURGH PA
854 AM EDT TUE JUN 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 AM     TSTM WND DMG     2 N BIG RUN             41.00N  78.88W
06/23/2015                   JEFFERSON          PA   911 CALL CENTER

            NUMEROUS TREES DOWN ON ROUTE 199 IN HENDERSON TOWNSHIP.
            TREES ALSO DOWN IN WINSLOW TOWNSHIP.

&&

CORRECTED EVENT TIME

EVENT NUMBER PBZ1501976
Local storm report, Jun 23, 9:32 AM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
932 AM EDT TUE JUN 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 AM     TSTM WND DMG     MINISTER                41.62N  79.15W
06/23/2015                   FOREST             PA   EMERGENCY MNGR

            *** 5 INJ *** CAMPERS WERE STRUCK BY FALLING BRANCHES
            AT THE MINISTER CREEK CAMPGROUND.

&&

EVENT NUMBER PBZ1501977

KRAMAR
Local storm report, Jun 23, 10:15 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1015 AM EDT TUE JUN 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     FLASH FLOOD      NEW CASTLE              41.00N  80.35W
06/23/2015                   LAWRENCE           PA   911 CALL CENTER

            SOUTH MILL STREET IN SOUTH NEW CASTLE HAD SEVERAL FEET
            OF WATER ON IT CLOSING THE ROAD. THE ROAD REMAINS
            CLOSED.

&&

EVENT NUMBER PBZ1501978

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 4:45 AM EDTSpecial Weather StatementPBZMercer, Venango60 min
Jun 23, 5:33 AM EDTSpecial Weather StatementPBZClarion, Forest27 min
Jun 23, 5:57 AM EDTSpecial Weather StatementPBZClarion, Jefferson63 min
Jun 23, 7:29 AM EDTSpecial Weather StatementPBZJefferson31 min
Jun 23, 7:53 AM EDTSevere Thunderstorm WarningPBZArmstrong, Clarion, Jefferson22 min
Jun 23, 8:17 AM EDTSpecial Weather StatementPBZJefferson13 min
Jun 23, 8:35 AM EDTSpecial Weather StatementPBZLawrence55 min
Jun 23, 9:42 AM EDTFlash Flood WarningPBZLawrence3 hr
Jun 23, 9:57 AM EDTSevere Thunderstorm WarningPBZBeaver, Butler, Lawrence37 min
Jun 23, 10:44 AM EDTAreal Flood AdvisoryPBZVenango2 hr
Jun 23, 11:17 AM EDTSpecial Weather StatementPBZIndiana13 min
Jun 23, 11:19 AM EDTSpecial Weather StatementPBZClarion, Jefferson26 min
Jun 23, 11:32 AM EDTSevere Thunderstorm WarningPBZButler, Lawrence, Mercer28 min
Jun 23, 12:00 PM EDTSpecial Weather StatementPBZButler30 min
Jun 23, 12:02 PM EDTAreal Flood AdvisoryPBZLawrence118 min
Jun 23, 12:10 PM EDTAreal Flood AdvisoryPBZAllegheny2 hr
Jun 23, 12:36 PM EDTSevere Thunderstorm WarningPBZAllegheny, Westmoreland24 min
Jun 23, 12:38 PM EDTFlash Flood WarningPBZLawrence3 hr
Jun 23, 12:47 PM EDTAreal Flood AdvisoryPBZButler3 hr
Jun 23, 12:57 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Indiana, Westmoreland48 min
Jun 23, 1:30 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver30 min
Jun 23, 1:32 PM EDTSevere Thunderstorm WarningPBZArmstrong, Indiana43 min
Jun 23, 1:34 PM EDTAreal Flood AdvisoryPBZArmstrong116 min
Jun 23, 1:35 PM EDTSevere Thunderstorm WarningPBZIndiana, Westmoreland25 min
Jun 23, 1:37 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Butler, Westmoreland38 min
Jun 23, 1:51 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Butler, Westmoreland24 min
Jun 23, 1:56 PM EDTSevere Thunderstorm WarningPBZIndiana, Westmoreland19 min
Jun 23, 1:59 PM EDTFlash Flood WarningPBZAllegheny, Armstrong, Butler, Indiana, Westmoreland2 hr
Jun 23, 2:13 PM EDTSevere Thunderstorm WarningPBZIndiana17 min
Jun 23, 2:15 PM EDTSevere Thunderstorm WarningPBZAllegheny, Westmoreland30 min
Jun 23, 2:19 PM EDTSevere Thunderstorm WarningPBZAllegheny, Washington41 min
Jun 23, 2:25 PM EDTFlash Flood WarningPBZArmstrong, Indiana, Westmoreland3 hr
Jun 23, 2:43 PM EDTSevere Thunderstorm WarningPBZAllegheny, Westmoreland17 min
Jun 23, 2:53 PM EDTSevere Thunderstorm WarningPBZAllegheny, Washington52 min
Jun 23, 2:55 PM EDTSevere Thunderstorm WarningPBZAllegheny, Indiana, Westmoreland39 min
Jun 23, 3:03 PM EDTSevere Thunderstorm WarningPBZWashington42 min
Jun 23, 3:16 PM EDTFlash Flood WarningPBZAllegheny, Washington3 hr
Jun 23, 3:16 PM EDTSevere Thunderstorm WarningPBZGreene29 min
Jun 23, 3:19 PM EDTSevere Thunderstorm WarningPBZAllegheny, Fayette, Washington, Westmoreland56 min
Jun 23, 3:28 PM EDTAreal Flood WarningPBZLawrence6 hr
Jun 23, 4:14 PM EDTSevere Thunderstorm WarningPBZFayette31 min
Jun 23, 2:12 PM EDTSevere Thunderstorm WarningPBZBelmont, Guernsey, Monroe, Noble48 min
Jun 23, 3:47 PM EDTSevere Thunderstorm WarningPBZPreston58 min
Jun 23, 4:04 PM EDTTornado WarningPBZPreston26 min
Jun 23, 4:21 PM EDTSevere Thunderstorm WarningPBZTucker54 min
Jun 23, 4:45 PM EDTSpecial Weather StatementPBZMarion30 min
Jun 23, 5:35 PM EDTSpecial Weather StatementPBZTucker55 min
Jun 23, 6:16 PM EDTSpecial Weather StatementPBZTucker29 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.